# SDR DALA2025052003855

- Difficulty date: May 15, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50035
- Aircraft time: 15,714 hours, 7,295 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO COMPARTMENT DOOR LOWER SILL HAS MULTIPLE SPOTS OF CORROSION SSI 53- 21-25-02. REMOVED AND REPLACED LOWER SILL IAW A200 ASRP BD500-A-J51-42-21- 00AAA-078-A, BOMBARDIER DWG C02314100 REG G AND ER/A 626163-14 REV ORG ASSOCIATED ER/A 14-626163 ADDED FOR AC 8116. (LP# 0967542)
